# SDR N6WA2016071601

- Difficulty date: July 16, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 33,384 hours, 24,561 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HARD TO CLOSE.  CLEANED AND LUBED TOP FWD LOCKING CAM IAW AMM 12-20-52. OPS CHECKED PAX DOOR IAW AMM 52-11-00,  OPS CHECKED GOOD AT THIS TIME
